MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015012
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed/.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite burette infusion set was damaged the following information was received by the initial reporter with the following verbatim it was reported by customer that they noticed a small crack of the tpn buretrol tubing underneath the drip chamber.
 
Additional Manufacturer Narrative
It was reported that there was a small crack below the drip chamber causing a leak.One sample model 10015012 was returned for investigation.The set was examined for defects and abnormalities.A tear in the tubing below the drip chamber was observed.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the root cause of excess of solvent is due to an incorrect solvent application by the assembler and/or failures in solvent dispenser.The standard work instruction has been updated on september 05th, 2024 to define that when the spare part or part to be worked on comes into contact with the product, a maintenance work order must be generated at the time the event occurs.Additionally, a quality alert was created on october 31st, 2024 and communicated by the production supervisor to the production personnel to reinforce the correct assembly between tubing and bottom cap chamber.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21334330
Report Number9616066-2025-00163
Device Sequence Number20969941
Product Code FPA
UDI-Device Identifier10885403233951
UDI-Public(01)10885403233951
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10015012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown